# SDR FDEA201012304786

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 21,255 hours, 11,574 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF, WITH ENGINES STABLE AT 40 PERCENT, UPON SELECTION OF TO GA,   NR 1 ENGINE DID NOT ADVANCE.  NR 2 ENGINE ADVANCED NORMALY.  ACCOMPLISHED LOW SPEED REJECT.  SUBSEQUENT TAKEOFF NORMAL.  ACCOMPLISHED QRH PROCEDURES AND ENSURED TRP RESET PRIOR TO NEXT T/O.   RELEASED FOR SERVICE IAW MEL: 22-30-01-01-A.
